7 Responses

  1. Cody Carpenter November 12, 2008 / 11:04 pm

    blurred vision puffy eyes. 2 months after shots. My eye swelled after injection into nose. Had insomnia and racing heart for about the fist 5 days and now my vision is now blurred off and on and have lots of glare with lights at night.

  2. sabrina drake December 10, 2008 / 1:07 pm

    I also had no idea what a dent a Kenelog shot could leave… I’d NEVER would have gotten the shot for a little rash under my arm. I am now getting saline shots to wash out the crystals of the Kenelog shot so my dent won’t get bigger and the up coming fat transplant will have more success. By the way, my husband, a health provider, gave me the shot and I believe that Meyer Squib should be held responsible. This is not a “dimple”, people! Hello! Good luck to all of us with side effects.

  3. Julie January 23, 2009 / 9:30 pm

    I had a Kenalog injection (for psoriasis on my hands) in my left upper buttock. I noticed my period (menstration) changed a bit right after the shot..it became spotty then heavy for a while, but now after a few months, it’s back to normal. ALSO I have a dent on my buttock, where the shot was injected. It didn’t show up until a few months later! It looks slightly discolored. I hope the dent goes away soon. My doctor didn’t warn me of any side effects….

  4. kari June 14, 2009 / 10:47 pm

    I received a Kenalog shot for “allergies and asthma” I’ve had horrible health ever since. I am a long distance runner, can not breath, have an inverted t wave from an irregular ventricular contraction… and all before April 12th, 2009, I was a very healthy fit female mother of 3 with no major health problems – ever. I eat amazingly good. Now, irregular ECG, spilling vit B’s and D.. worsened asthma – THE worst it’s ever been, knee pain – that I’ve never had, bloody clot filled periods for 7 weeks strait used to be a 28 day cycle like clock work… and now muscle atrophy at the site of injection – ON MY ARM!!!! I am pissed that NO ONE told me any possible side effects, I was told I would feel much better, and my allergies and asthma would clear up. The opposite is true. I’ve never felt worse. Now I am faced with some heart issues yet to unfold this week under MRI – which did not exist before, and I still can not breath. I breath like a CHF morbidly obese person with COPD. And it was worse the week after the shot – like emergency room worse. I went back to the allergy doc and he performed another pulmonary lung function test and told me it was horrible and that he felt it was a result of my allergies – not the shot. So he gave me ANOTHER corticosteroid!!! – Advair. I felt the same… no improvements. Needless to say I quit taking the crap on my own. I have never been so ill… He told me the effects of the Kenalog should wear of in like 8 days or so. BS! 2 months later and I’m still not back to normal, and yesterday this DENT shows up on my left arm where I received the shot. How dare a pharmaceutical company and an ignorant physician mess with my health and lively hood. His medical assistant was no better, told me I had some female problems and should go see my OBGYN because of the bloody clot filled extended period I had and how “she’d NEVER heard of kenalog causing that….” OMG. How do we get a lawsuit together, because I’m interested in doing it and educated people. I NEVER surrendered my good judgement in my own health and ability in making an informed decision for myself – if I’m not being lied to and having information with held from me. How can we make an informed decision if the information isn’t there. Oh, it’s there, it’s not available. I searched the FDA website and found the manufacturers package insert. All else fails ask your pharmacist for the insert. IF I knew what I knew now, NO WAY IN HELL would I let anyone touch me with any corticosteriod, let alone my children or any body else for that matter. It DOES NOT pay to have your health compromised in this way and with such significant negative adverse side effects. What’s up with the physicians denying ‘any known side effects’ and how if they do occur they are “Very Rare!” Well not so rare as they may think. Look all over the internet and look at my arm!

  5. andrea June 24, 2009 / 12:56 pm

    Two small injections of Kenalog into my eyelid has caused disfigurement that nobody warned me about. I was told that the only side-effect would be a lightening of the skin at the injection site, but because I am light-skinned, it was not a concern. Instead, something much worse occurred-the eyelid is now completely asymmetrical to the other one AND has a pronounced droop. The occuplastics surgeon I consulted told me it is a permanent condition resulting from the injection- “fat atrophy” sometimes occurs with a Kenalog injection. You can’t even understand how upsetting and depressing this has been for me. If I’d only been told that this could happen, I’d never have accepted the shots. I’m now contemplating corrective surgery, but there is no guarantee that my eyes will ever match again.

  6. Kenalog Lawsuit May 30, 2012 / 1:07 am

    The majority of injections with steroid are used to relieve pain temporarily, not permanently. Kenalog injections are often used to diminish allergies such as hay fever, as well as inflamed areas.

  7. Shawn Morgan March 27, 2013 / 5:35 am

    Inject for allergies and now I’m disfigured on my bum, terrible mood swings – thought I was going thru menopause.
    Is there a lawsuit that I can join?
    Appreciate anyone help.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>